# SDR SWAA990647

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 100031
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT ENTRY AND AFT SERVICE DOOR LOWER EMERGENCY EXIT LIGHTS INOP. REPAIRED BROKEN WIRE AND REMOVED AND REPLACED BATTERY CHARGER PER MM.
